Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 342, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 25, 2011, 1:34 AM EDT for Delaware County, Logan County, Union County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2011, 1:34 AM EDT (05:34 UTC)
- Expired
- Aug 25, 2011, 2:00 AM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 9:18 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3854 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 15.7
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS51 KILN 250534
SVRILN
OHC041-091-159-250600-
/O.NEW.KILN.SV.W.0342.110825T0534Z-110825T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
134 AM EDT THU AUG 25 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHERN UNION COUNTY IN CENTRAL OHIO...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 200 AM EDT.
* AT 132 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR EAST
LIBERTY...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHWOOD...
IN ADDITION...RAYMOND...BROADWAY...BYHALIA...SOMERSVILLE...
PHARISBURG...MAGNETIC SPRINGS...ESSEX AND RADNOR ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT.
&&
LAT...LON 4050 8324 4045 8324 4044 8302 4042 8301
4042 8296 4041 8295 4026 8363 4043 8371
4051 8347 4051 8325
TIME...MOT...LOC 0534Z 250DEG 52KT 4038 8355
$$2 follow-up statements
125
WWUS51 KILN 250546
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
146 AM EDT THU AUG 25 2011
OHC091-250556-
/O.CAN.KILN.SV.W.0342.000000T0000Z-110825T0600Z/
LOGAN OH-
146 AM EDT THU AUG 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY HAS
BEEN CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF LOGAN COUNTY.
THUS THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4050 8324 4045 8324 4044 8302 4042 8301
4042 8296 4041 8295 4029 8353 4044 8353
4050 8349 4050 8342 4051 8339 4051 8325
TIME...MOT...LOC 0546Z 252DEG 55KT 4042 8333
$$
OHC041-159-250600-
/O.CON.KILN.SV.W.0342.000000T0000Z-110825T0600Z/
DELAWARE OH-UNION OH-
146 AM EDT THU AUG 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHERN UNION AND NORTHWESTERN DELAWARE COUNTIES IN CENTRAL
OHIO...
AT 144 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
SOMERSVILLE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHWOOD.
IN ADDITION...MAGNETIC SPRINGS...ESSEX AND RADNOR ARE NEAR THE PATH
OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4050 8324 4045 8324 4044 8302 4042 8301
4042 8296 4041 8295 4029 8353 4044 8353
4050 8349 4050 8342 4051 8339 4051 8325
TIME...MOT...LOC 0546Z 252DEG 55KT 4042 8333
$$391
WWUS51 KILN 250556
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT THU AUG 25 2011
OHC041-159-250605-
/O.EXP.KILN.SV.W.0342.000000T0000Z-110825T0600Z/
DELAWARE OH-UNION OH-
156 AM EDT THU AUG 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION AND
NORTHWESTERN DELAWARE COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 200 AM
EDT...
THE THUNDERSTORM WAS MOVING OUT OF THE WARNED AREA AND HAD WEAKENED
BELOW SEVERE LIMITS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 4050 8324 4045 8324 4044 8302 4042 8301
4042 8296 4041 8295 4029 8353 4044 8353
4050 8349 4050 8342 4051 8339 4051 8325
TIME...MOT...LOC 0555Z 252DEG 55KT 4046 8316
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 1:05 AM EDT, 29 minutes earlier.
Area forecast discussion, Aug 25, 1:05 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 105 AM EDT THU AUG 25 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION LATE TONIGHT THROUGH TOMORROW MORNING. HIGH PRESSURE WILL THEN BUILD IN THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... ADJUSTED TEMPERATURES IN THE WARM SECTOR AHEAD OF THE THUNDERSTORMS UP A FEW DEGREES. ADJUSTED SKY COVER HIGHER. CURRENT PROBABILITY OF PRECIP AND TSTORM WX TYPE WERE FINE AND NO ADJUSTMENTS WERE MADE HERE. EARLIER STORMS BROUGHT 40KT GUSTS OVER MUCH OF NRN OHIO AND THIS THREAT WILL CONTINUE FOR ANY CONVECTION THAT DEVELOPS TONIGHT. DISCRETE CELLS WITHIN THE LINE MAY PULSE STRONGER AND WARRANT A SPS OR POSSIBLY A WARNING. DID NOT CARE TO TRY AND DROP ANY COUNTIES FROM WATCH WITH THIS ISSUANCE BUT FEEL THAT THE NW 1/4 OF CWA WHERE SHOWERS AND DISORGANIZED TSTORMS ARE OCCURRING HAVE A MINIMAL THREAT WITHIN THIS RAIN COOLED AIRMASS. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... BOUNDARY WILL STILL BE MOVING THROUGH THE FORECAST AREA AT THE BEGINNING OF THE PERIOD. SO CHANCE OF SHOWERS AND THUNDERSTORMS WILL PERSIST INTO THE MORNING FOR THE SOUTHEAST ZONES. THEREAFTER HIGH PRESSURE WILL BEGIN TO BUILD IN BRINGING IN A MUCH DRIER AIR MASS. GFS MOS TEMPERATURES LOOKED GOOD FOR THURSDAY AND THURSDAY NIGHT. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE AND DRY CONDITIONS WILL BE PRESENT ACROSS THE AREA THROUGH MOST OF THE LONG TERM PERIOD. A WEAK SHORT WAVE WILL MOVE THROUGH THE AREA MONDAY NIGHT. MOISTURE IS LIMITED WITH THIS FEATURE AND THEREFORE LIMITED PRECIPITATION CHANCES TO A SLIGHT CHANCE ACROSS MAINLY NORTHERN PORTIONS OF THE FA. TEMPERATURES WILL GENERALLY BE SLIGHTLY BELOW NORMAL THROUGH THE LONG TERM PERIOD. WITH NORTHERLY TO NORTHEASTERLY WINDS FOR MOST OF THIS TIME FRAME HIGH TEMPERATURES WILL BE LIMITED TO GENERALLY THE UPPER 70S TO LOW 80S. WITH MOST NIGHTS HAVING MOSTLY CLEAR SKIES LOW TEMPERATURES WILL DROP DOWN INTO THE MIDDLE 50S TO THE LOW 60S. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... LINE OF CONVECTION TO DEVELOP AHEAD OF A FRONT TO OUR NW AND WILL SWEEP SE ACROSS THE TAF SITES LATE THIS EVENING THROUGH EARLY THURSDAY MORNING. MVFR AND POSSIBLY IFR CONDITIONS ARE EXPECTED WITH THESE STORMS. STORMS WILL END FROM NW TO SE STARTING AROUND 05Z AT KDAY...AND ENDING AT KCVG/KILN/KLUK BY 08Z. BEHIND THE FRONT... WINDS WILL BECOME NORTHWESTERLY DURING THE DAY THURSDAY WITH SCT CU. VFR CONDITIONS EXPECTED SUNRISE THURSDAY THROUGH THURSDAY NIGHT. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM...FRANKS SHORT TERM... LONG TERM...NOVAK AVIATION...LATTO
Hazardous weather outlook, Aug 24, 9:46 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 946 PM EDT WED AUG 24 2011 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>073-077>080-260200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND- 946 PM EDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. ...SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT... A VERY UNSTABLE AIR MASS IS IN PLACE ACROSS THE REGION. THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE POISED TO MOVE INTO OUR FORECAST AREA AROUND 1130PM AND WILL SPREAD SOUTHEASTWARD THROUGH THE NIGHTTIME HOURS. PARAMETERS ARE FAVORABLE FOR STORMS TO BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT...ALTHOUGH SOME LARGE HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT LATE THIS EVENING. THERE IS THE POTENTIAL FOR STORMS TO ORGANIZE IN SUCH A WAY AS WIND DAMAGE COULD BECOME WIDESPREAD...PARTICULARLY IN WEST CENTRAL OHIO. THE SEVERE POTENTIAL WILL DIMINISH LATER IN THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. KYZ089-090-094>100-OHZ074-081-082-088-260200- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HOCKING-ADAMS-PIKE-SCIOTO- 946 PM EDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT... A LINE OF STRONG AND SEVERE THUNDERSTORMS OVER INDIANA WILL MAKE ITS WAY SOUTHEASTWARD ACROSS THE FORECAST AREA TONIGHT. THESE STORMS WILL MOVE INTO THE AREA AFTER MIDNIGHT. INSTABILITY WILL HAVE BEGUN TO DECREASE BY THE TIME THESE STORMS MOVE IN. BUT IT MAY STILL BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. THE SEVERE WEATHER POTENTIAL WILL DIMINISH LATER IN THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME POSSIBLE LATER TONIGHT.
In the hours before
Special weather statement, Aug 24, 11:05 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 PM EDT WED AUG 24 2011
OHZ026-250400-
HARDIN OH-
1105 PM EDT WED AUG 24 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARDIN COUNTY THROUGH
MIDNIGHT EDT...
AT 1103 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 19 MILES WEST
OF ALGER...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ALGER...ADA...DUNKIRK
AND FOREST.
ALSO...MCGUFFEY...HUNTERSVILLE...DOLA...BLANCHARD...GRANT AND
PATTERSON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4065 8341 4068 8389 4082 8389 4082 8388
4082 8350
ASLSpecial weather statement, Aug 24, 11:39 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1139 PM EDT WED AUG 24 2011 OHZ034-035-042-043-250445- AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH- 1139 PM EDT WED AUG 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT SHELBY...SOUTHERN MERCER... NORTHERN DARKE AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 1245 AM EDT... AT 1137 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH DAYTON...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...ST. HENRY... COLDWATER...VERSAILLES...MINSTER...FORT LORAMIE...NEW BREMEN...ST. MARYS...NEW KNOXVILLE...SIDNEY...BOTKINS AND ANNA. ALSO...ROSE HILL...ROSSBURG...NEW WESTON...BURKETTSVILLE...NORTH STAR...BROCK...DARKE COUNTY AIRPORT AND CARTHAGENA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4059 8411 4020 8412 4020 8481 4050 8481 ASL
Special weather statement, Aug 25, 12:19 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 AM EDT THU AUG 25 2011
INZ050-058-059-OHZ042-060-250515-
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-PREBLE OH-
1219 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PREBLE...SOUTHWESTERN
DARKE...WAYNE...NORTHERN FAYETTE AND NORTHERN UNION COUNTIES THROUGH
115 AM EDT...
AT 1215 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 23 MILES
NORTHWEST OF BENTONVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN...CONNERSVILLE...CENTERVILLE...RICHMOND...
LIBERTY...FOUNTAIN CITY...NEW PARIS...NEW MADISON...EATON AND CAMDEN.
ALSO...BENTONVILLE...BUNKER HILL...FRANKLIN...MOUNT AUBURN...EAST
GERMANTOWN...BEESONS...METTEL FIELD AND JACKSONBURG ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3979 8531 3979 8530 3980 8523 3987 8522
3988 8521 4000 8521 4001 8520 4001 8482
4014 8481 4015 8464 3959 8463 3963 8531
ASLSpecial weather statement, Aug 25, 12:33 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1233 AM EDT THU AUG 25 2011
OHZ026-035-043>045-250515-
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-UNION OH-
1233 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...
NORTHEASTERN SHELBY...NORTHERN LOGAN...HARDIN AND EASTERN AUGLAIZE
COUNTIES THROUGH 115 AM EDT...
AT 1228 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRYBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESFIELD...
LAKEVIEW...RUSSELLS POINT...ALGER...BELLE CENTER AND KENTON.
ALSO...ROUNDHEAD...HUNTSVILLE...MCGUFFEY...JUMBO...NORTHWOOD...
WALTON...HUNTERSVILLE AND RUSHSYLVANIA ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4051 8326 4039 8415 4063 8419 4065 8410
4065 8389 4070 8389 4079 8350
ASLSpecial weather statement, Aug 25, 1:09 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 109 AM EDT THU AUG 25 2011 INZ058-059-066-073-074-OHZ060-070-077-250600- UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-RIPLEY IN-BUTLER OH- HAMILTON OH-PREBLE OH- 109 AM EDT THU AUG 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PREBLE... NORTHWESTERN HAMILTON...WESTERN BUTLER...EXTREME NORTHEASTERN RIPLEY...SOUTHERN FAYETTE...NORTHEASTERN DEARBORN...FRANKLIN AND SOUTHERN UNION COUNTIES THROUGH 200 AM EDT... AT 106 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ANDERSONVILLE...MOVING EAST AT 45 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. REMAIN ALERT AS THIS STORM MAY STRENGTHEN. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OLDENBURG... BROOKVILLE...WEST COLLEGE CORNER...OXFORD AND HARRISON. ALSO...ANDERSONVILLE...BUENA VISTA...BUNKER HILL...COLUMBIA... HAMBURG...ALPINE...LAUREL AND NULLTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3960 8461 3919 8473 3934 8530 3964 8531 ASL
Special weather statement, Aug 25, 1:21 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 AM EDT THU AUG 25 2011
OHZ044-045-250545-
LOGAN OH-UNION OH-
121 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND SOUTHERN
LOGAN COUNTIES THROUGH 145 AM EDT...
AT 119 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
LIBERTY...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...WEST
MANSFIELD AND RICHWOOD.
ALSO...VALLEY HI...ZANESFIELD...PICKRELLTOWN...NEW JERUSALEM...
MIDDLEBURG...EAST LIBERTY...POTTERSBURG AND RAYMOND ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4024 8326 4026 8379 4027 8389 4036 8394
4052 8325 4051 8324The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 11:05 PM EDT | Special Weather Statement | ILN | Hardin | 55 min |
| Aug 24, 11:39 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 66 min |
| Aug 25, 12:19 AM EDT | Special Weather Statement | ILN | Preble | 56 min |
| Aug 25, 12:33 AM EDT | Special Weather Statement | ILN | Hardin | 42 min |
| Aug 25, 1:21 AM EDT | Special Weather Statement | ILN | Logan, Union | 24 min |
| Aug 25, 1:52 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 38 min |
| Aug 25, 2:06 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 39 min |
| Aug 25, 2:29 AM EDT | Special Weather Statement | ILN | Clark | 46 min |
| Aug 25, 2:43 AM EDT | Special Weather Statement | ILN | Highland, Ross | 32 min |
| Aug 25, 3:15 AM EDT | Special Weather Statement | ILN | Greene, Pickaway | 30 min |
| Aug 25, 3:34 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison, Pickaway | 26 min |
| Aug 25, 4:00 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Aug 25, 4:37 AM EDT | Special Weather Statement | ILN | Pickaway | 23 min |
| Aug 25, 5:24 AM EDT | Special Weather Statement | ILN | Pickaway | 36 min |
| Aug 25, 5:57 AM EDT | Special Weather Statement | ILN | Fayette | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.